MAUDE Adverse Event Report: CORIN LTD MOBILIT; CUP CEMENTED

CORIN LTD MOBILIT; CUP CEMENTED
Model Number HDM560
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4)- initial report.Additional information, including confirmation of the lot code of the cup, date of implantation, operative notes, x-rays and medical history of the patient, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The appropriate device details have been requested.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Mobilit revision of the cup and pe insert due to infection.Note: the insert hdm260 is not cleared in the usa.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information, including confirmation of the lot code of the cup, date of implantation, operative notes, x-rays and medical history of the patient, has been requested in order to progress with the investigation of this event.However, this information was not available at the time of closure.The appropriate devices details of the insert have been provided and the relevant device manufacturing and sterilisation record have been identified and reviewed.The device was manufactured, packaged and sterilised according to specifications at the time of manufacture.The cleaning method, the sterilisation method and sterile barrier system used to package our devices have a long history of safe and effective use at corin for a wide range of orthopedic devices and has been validated in accordance with the relevant standards.Infection is a known complication with any invasive surgery.Note: the appropriate device details of the cup were not communicated, thus the device manufacturing record, and sterilisation record were not identified and reviewed.Based on the above, no further investigation can be conducted.The root cause is considered as not determined, however has not been directly linked to the device.Corin now consider this case closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
MOBILIT
Common Device Name
CUP CEMENTED
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24266879
Report Number9614209-2026-00016
Device Sequence Number10723430
Product Code LZO
UDI-Device Identifier05056139200830
UDI-Public05056139200830
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191831
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHDM560
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOBILIT / INSERT: HDM260 LOT 467627; MOBILIT / INSERT: HDM260 LOT 467627
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown